# SDR AALA20170306013

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 75,408 hours, 39,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY EXIT ROW LIGHT FLICKERS. REMOVED AND REPLACED THE WIRE HARNESS ASSEMBLY AT THE 29D CONNECTOR IAW AMM 33-60-98.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
